American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32W05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Phillip S. Harrington, Marco M. Peloso and Andrew S. Raich. Regularity equivalence of the Szeg\"o projection and the complex Green operator. Proc. Amer. Math. Soc. 143 (2015) 353-367.
Abstract, references, and article information   
View Article: PDF

[2] Debraj Chakrabarti. A class of domains with noncompact $\overline{\partial}$-Neumann operator. Proc. Amer. Math. Soc. 141 (2013) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[3] Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri. Compactness estimates for $\Box_b$ on a CR manifold. Proc. Amer. Math. Soc. 140 (2012) 3229-3236.
Abstract, references, and article information   
View Article: PDF

[4] Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri. Loss of derivatives for systems of complex vector fields and sums of squares. Proc. Amer. Math. Soc. 140 (2012) 519-530. MR 2846320.
Abstract, references, and article information   
View Article: PDF

[5] Mehmet Çelik and Sönmez Şahutoğlu. On compactness of the $\overline{\partial}$-Neumann problem and Hankel operators. Proc. Amer. Math. Soc. 140 (2012) 153-159. MR 2833527.
Abstract, references, and article information   
View Article: PDF

[6] Debraj Chakrabarti. Spectrum of the complex Laplacian on product domains. Proc. Amer. Math. Soc. 138 (2010) 3187-3202. MR 2653944.
Abstract, references, and article information   
View Article: PDF

[7] Linus Carlsson. Nebenhülle and the Gleason problem. Proc. Amer. Math. Soc. 138 (2010) 267-273. MR 2550192.
Abstract, references, and article information   
View Article: PDF

[8] Sönmez Sahutoglu. A remark on irregularity of the $\overline {\partial }$-Neumann problem on non-smooth domains. Proc. Amer. Math. Soc. 136 (2008) 2529-2533. MR 2390523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Siqi Fu. Spectrum of the $\overline{\partial}$-Neumann Laplacian on polydiscs. Proc. Amer. Math. Soc. 135 (2007) 725-730. MR 2262868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005) 2377-2386. MR 2138880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Harris and Yoshihiro Tonegawa. A $\bar{\partial}\partial$--Poincaré lemma for forms near an isolated complex singularity. Proc. Amer. Math. Soc. 131 (2003) 3329-3334. MR 1990620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffery D. McNeal. Uniform subelliptic estimates on scaled convex domains of finite type. Proc. Amer. Math. Soc. 130 (2002) 39-47. MR 1855617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Friedrich Haslinger. The canonical solution operator to $\overline{\partial}$ restricted to Bergman spaces. Proc. Amer. Math. Soc. 129 (2001) 3321-3329. MR 1845009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1